Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Change In Medication

Change In Medication

I went to an epilepsy clinic today and they think that I might still have some infection because I take prednisone everyday - even though I have been on them for 12 years. They have also prescribed me Brivaracetam with the plan to take me off Keppra because of the side effects and it being an old drug. Does anyone else take Brivaracetam and if so how good is it? does it have side effects? the clinic wants to try and get me having one seizure every six months. Is this realistic?

A MyEpilepsyTeam Member said:

I take keppra mysoline an vimpat since i started on vimpat i have not had a fit that is nearly 3 yrs

posted almost 3 years ago
A MyEpilepsyTeam Member said:

i take keppra and phenobarbital. every med has side effects. it dose not matter how new or old it is.
@A MyEpilepsyTeam Member keppras side effects are mood swings (keppra rage). i think it link with the liver problems. i take milk thistle to boost the liver and my anger is gone.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I took Keppra and it made me mean. I now take Lemitcal 600mg which is the most, along with Zonisamide 100mg. I feel pretty good. I sometimes have petite maps though.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member yes. They lowered the dose after my video EEG last month. It works best for me a long with zonegran and lamictal

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Lol ignore the new netflix horror which has this drug in it as a way to make you hallucinate lol

posted almost 3 years ago
Already a Member? Log in